All Journal Entries Journals
Previous | Next

day 23 Lexapro withdrawal

Oct 21, 2008 - 1 comments
Tags:

lexapro withdrawals



On the suggestion from a friend, I took a dose of B12 in addition to a multivitamen and ate a banana before going to work and another before going to bed. The potassium and added B12 helped with the dizziness. Getting sick of eating 2 bananas per day, I got some potassium tablets and have been taking one per day along with a multi and B12. This combo seems to help a great deal with the shocks/zaps and dizziness. With a decrease in dizziness, the nausea has also subsided.  Still have occasional shocks and dizziness, but not nearly like the 1st week. I've also tried increasing my water consumption to flush the Lexapro and Welbutrin out of my system and trying to get a good amount of sleep each night. This seems to have helped, too.

Comments
Post a Comment
Avatar universal
by rosepainter, Mar 30, 2009
How are you doing now....1 - 1/2 years later?  I am just coming off lexapro and have bad zaps.  Just noticed that I eat a banana and drink gatorade at work and don't get zaps, but when I'm home for a few days and don't eat the same way, I do get bad zaps.....so this must correlate.   I want some reassurance that I will get past this!  Thank you.

Post a Comment